# SDR JJBA20250811028

- Difficulty date: August 4, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE I, SCRATCH FOUND ON BELLY SKIN AT FR 71 AND BTW STR 20L-21L. REAR FUSELAGE I, BELLY SKIN AT FR 71 BTW STR 20L-21L. SCRATCH ON BELLY SKIN FR 71 BTW STR 20L-21L FOUND OUT OF LIMIT. BELLY SKIN AT FR 71 BTW STR 20L-21L CUT OUT PERFORMED AND REPAIR PART FABRICATED. REAR FUSELAGE I, SCRATCH OUT OF LIMIT ON BELLY SKIN AT FR 71 BTW STR 20L-21L REPAIRED.
